UM

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
Circulant-based approximate inverse preconditioners for a class of fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 85,Page: 18-29
Authors:  Pang,Hong Kui;  Qin,Hai Hua;  Sun,Hai Wei;  Ma,Ting Ting
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Circulant-based Preconditioner  Decay Property  Finite Difference Method  Fractional Diffusion Equation  Toeplitz-like  
A fast method for variable-order Caputo fractional derivative with applications to time-fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2020,Volume: 80,Issue: 5,Page: 1443-1458
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wang,Hong
Favorite |  | TC[WOS]:8 TC[Scopus]:10 | Submit date:2021/03/09
Fast And Memory-saving Algorithm  Shifted Binary Block Partition  Time-fractional Diffusion Equations  Uniform Polynomial Approximation  Variable-order Caputo Fractional Derivative  
A fast preconditioned iterative method for two-dimensional options pricing under fractional differential models Journal article
Computers and Mathematics with Applications, 2020,Volume: 79,Issue: 2,Page: 440-456
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Finite difference method  Finite moment log stable model  Preconditioner  Rainbow options pricing  Two-dimensional fractional partial differential equation  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite |  | TC[WOS]:9 TC[Scopus]:9 | Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability  
A compact difference scheme for a two dimensional nonlinear fractional Klein-Gordon equation in polar coordinates Journal article
Computers and Mathematics with Applications, 2016,Volume: 71,Issue: 12,Page: 2524-2540
Authors:  Wang Z.;  Vong S.
Favorite |  | TC[WOS]:8 TC[Scopus]:9 | Submit date:2018/12/24
Compact Difference Scheme  Convergence  Polar Coordinates  Stability  Two Dimensional Fractional Klein-gordon Equation  
A high-order exponential ADI scheme for two dimensional time fractional convection-diffusion equations Journal article
Computers and Mathematics with Applications, 2014,Volume: 68,Issue: 3,Page: 185-196
Authors:  Wang Z.;  Vong S.
Favorite |  | TC[WOS]:25 TC[Scopus]:25 | Submit date:2018/12/24
Alternating Direction Implicit (Adi) Method  Convergence  High Order Compact Exponential Difference Scheme  Two Dimensional Fractional Convection-diffusion Equation  
Generalized holomorphic Szegö kernel in 3D spheroids Journal article
Computers and Mathematics with Applications, 2013,Volume: 65,Issue: 4,Page: 576-588
Authors:  Morais J.;  Kou K.I.;  Sprossig W.
Favorite |  | TC[WOS]:14 TC[Scopus]:16 | Submit date:2019/02/13
Chebyshev Polynomials  Ferrer's Associated Legendre Functions  Hyperbolic Functions  Prolate Spheroidal Monogenics  Quaternion Analysis  Szegö Kernel Function  
Generalized holomorphic Szegö kernel in 3D spheroids Journal article
Computers and Mathematics with Applications, 2013,Volume: 65,Issue: 4,Page: 576-588
Authors:  Morais,J.;  Kou,K. I.;  Sprößig,W.
Favorite |  | TC[WOS]:14 TC[Scopus]:16 | Submit date:2021/03/11
Chebyshev polynomials  Ferrer's associated Legendre functions  Hyperbolic functions  Prolate spheroidal monogenics  Quaternion analysis  Szegö kernel function  
B-splines of Blaschke product type Journal article
Computers and Mathematics with Applications, 2011,Volume: 62,Issue: 10,Page: 3669-3681
Authors:  Chen Q.;  Qian T.;  Ren G.;  Wang Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/11
B-spline  Blaschke Product  Central Limit Theorem  Fourier Transform  Sinc Function  
A note on some Ostrowski-like type inequalities Journal article
Computers and Mathematics with Applications, 2011,Volume: 62,Issue: 1,Page: 532-535
Authors:  Vong S.W.
Favorite |  | TC[WOS]:22 TC[Scopus]:21 | Submit date:2018/12/24
Error  Inequality  Numerical Integration  Ostrowski  Taylor